RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1963, Volume 62(104), Number 4, Pages 476–495 (Mi msb4609)  

Behaviour of solution of a linear second-order differential equation (apropos of a paper of E. Hille)

I. S. Kac


Full text: PDF file (1894 kB)

Bibliographic databases:
Received: 25.10.1962

Citation: I. S. Kac, “Behaviour of solution of a linear second-order differential equation (apropos of a paper of E. Hille)”, Mat. Sb. (N.S.), 62(104):4 (1963), 476–495

Citation in format AMSBIB
\Bibitem{Kac63}
\by I.~S.~Kac
\paper Behaviour of solution of a linear second-order differential equation (apropos of a paper of E.~Hille)
\jour Mat. Sb. (N.S.)
\yr 1963
\vol 62(104)
\issue 4
\pages 476--495
\mathnet{http://mi.mathnet.ru/msb4609}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=158112}
\zmath{https://zbmath.org/?q=an:0129.06104}


Linking options:
  • http://mi.mathnet.ru/eng/msb4609
  • http://mi.mathnet.ru/eng/msb/v104/i4/p476

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:154
    Full text:60

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019